# SDR SWIA200210886

- Difficulty date: May 28, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 2,995 hours, 2,410 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: M, J, N
- Precautionary procedure: A, E

## Discrepancy

LEFT 14TH STAGE DUCT LEAK MESSAGE.  COMPLIED WITH QRH SHUTDOWN OF LEFT ENGINE.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT ENGINE 14TH STAGE FIRE LOOP A58WK, A99WK IAW CRJ MM 36-21-04.  OPS CHECKS GOOD.
